Generalization of the method of contraction mappings
Doklady Akademii Nauk, Tome 215 (1974) no. 6, pp. 1285-1288
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{DAN_1974_215_6_a1,
author = {A. D. Gorbunov},
title = {Generalization of the method of contraction mappings},
journal = {Doklady Akademii Nauk},
pages = {1285--1288},
year = {1974},
volume = {215},
number = {6},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/DAN_1974_215_6_a1/}
}
A. D. Gorbunov. Generalization of the method of contraction mappings. Doklady Akademii Nauk, Tome 215 (1974) no. 6, pp. 1285-1288. http://geodesic.mathdoc.fr/item/DAN_1974_215_6_a1/